# SDR DALA2023060704657

- Difficulty date: June 4, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 86,590 hours, 38,931 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 680 A.A/A.D.DAMAGES WERE FOUND AS FOLLOWS: NICK ON COUNTERSINK AT HOLE 14 BTW 4-6 HRS AND BTW 10-12 HRS, HOLE 18 6 HRS AND 2 HRS. RH ENG DRAG FTG CLAMP-UP RH WING (REF. CARD). CORRECTIVE ACTION: SUMMARY OF NRC 00237: NICK ON COUNTERSINK AT HOLE 14 BTW 4-6 HRS AND BTW 10-12 HRS, HOLE 18 6 HRS AND 2 HRS. RH ENG DRAG FTG CLAMP-UP RH WING WERE REPAIRED PER ERA 609153-14AD REV ORIGINAL SECTION I PERMANET REPAIR PART. B AND PRI 609153-14 REV. 3. (2800473)
